# SDR MZZA99154

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, J

## Discrepancy

SIN - FLT 878 - NR 2 FIRE WARNING ILLUMINATED IN FLIGHT.  LIGHT EXTINGUISHED WITH POWER REDUCTION TO IDLE, FIRE TEST SYSTEM NORMAL, L/P 7904361.  MAINTENANCE OPEN NR 2 ENGINE COWLS.  INSPECTED ENGINE AND FIRE DETECTION AND SENSORS FOR IRREGULARITIES, NONE NOTED.  RAN ENGINE WITH HIGH POWER SETTINGS.  NOTICED 2 PNEUMATIC LEAKS NEAR LOOP AND OH SENSOR.  RECLAMP ENGINE PURGE BLEED LINE AND REPLACED FORWARD CSD PNEUMATIC TUBE GASKET.  AS PRECAUTION, REPLACED ENG LOOP PER MM 26-11-22.  ALL CHECKS NORMAL.  RELEASED AIRCRAFT FOR SERVIEC WITH NO FURTHER INCIDENT.  (M)
